Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 628693, 8 pages
http://dx.doi.org/10.1155/2015/628693
Research Article

Delay-Dependent Stability Analysis for Uncertain Switched Time-Delay Systems Using Average Dwell Time

1School of Automation Science and Electrical Engineering, Beihang University, Beijing 100191, China
2Key Laboratory of High-Efficiency and Clean Mechanical Manufacturing, Ministry of Education, School of Mechanical Engineering, Shandong University, Jinan 250061, China

Received 15 October 2014; Revised 29 December 2014; Accepted 31 December 2014

Academic Editor: Sebastian Anita

Copyright © 2015 Yangming Zhang and Peng Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yangming Zhang and Peng Yan, “Delay-Dependent Stability Analysis for Uncertain Switched Time-Delay Systems Using Average Dwell Time,” Mathematical Problems in Engineering, vol. 2015, Article ID 628693, 8 pages, 2015. doi:10.1155/2015/628693